# SDR SWAA2023092187531

- Difficulty date: August 9, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 37,420 hours, 16,892 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN WET AREA FLOOR PANEL 222BF IS CRACKED AND INSERT PULLED THROUGH AT THE O/B AFT CORNER.<[01] RECEIVED NEW FLOOR PANEL (222BF) P/N 141A5810-464; VERIFIED APPLICABILITY PER 737-800 AIPC 53-21-51-22B;[02] VERIFIED RECEIVED
